Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235861] of Robert Calderbank

Papers Published

  1. Minn, H; Li, Y; Al-Dhahir, N; Calderbank, R, Pilot designs for consistent frequency offset estimation in OFDM systems, Conference Record - International Conference on Communications, vol. 10 (2006), pp. 4566-4571, ISSN 0536-1486 [doi]
    (last updated on 2017/12/11)

    Abstract:
    This paper presents pilot designs for consistent frequency offset estimation of OFDM systems in frequencyselective fading channels. We describe two design approaches, namely consistency in the probabilistic sense and absolute consistency. Existing preambles and pilot designs in the literature do not guarantee the absolute consistency. We derive general criteria for both approaches, present sufficient conditions on the pilot structures, and derive simple pilot designs satisfying these conditions. Absolute consistency should not be compromised in emergency-related or other critical communication scenarios and our proposed consistent pilot designs address this need. © 2006 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320